MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9 / TI CANN FRN / GT 360 / LEFT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9 / TI CANN FRN / GT 360 / LEFT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.033.967S
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2022, during a routine frn nail insertion, the im nail got stuck in the canal of the femur.The canal 1.5mm reamed over the nail diameter and opened the proximal segment with the appropriate 14mm drill bit from the set.The nail became incarcerated upon insertion and the proximal body of the nail seemed to be too long for the proximal segment of the femur on this patient.The driving cap broke off leaving a fragment in the insertion handle due to incarceration that led the surgeon to have to strike the insertion handle to seat the nail.The surgeon determined that the nail was finally seated to a depth after a 30 min delay.Standard locking of the proximal and distal nail occurred without incident.This report is for one (1) 9 / ti cann frn / gt 360 / left - sile.This is report 2 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
9 / TI CANN FRN / GT 360 / LEFT - SILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14254562
Report Number2939274-2022-01570
Device Sequence Number11970294
Product Code HSB
UDI-Device Identifier10886982272331
UDI-Public(01)10886982272331
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.033.967S
Device Catalogue Number04.033.967S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRIVING CAP/THREADED.; RADIOLUCENT INSERTION HANDLE FRN; UNK - SCREWS: NAIL DISTAL LOCKING.; UNK - SCREWS: NAIL PROXIMAL LOCKING.
Patient Age14 YR
Patient SexFemale
Patient Weight43 KG